# SDR IXXA0000026

- Difficulty date: July 11, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 67,503 hours, 21,588 cycles
- Engine: Pwa JT3D3B
- Engine time: 67,499 hours, 21,586 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 67,499 hours, 21,586 cycles
- Component: Blade
- Component part number: 506512
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM JON TO HIK, DURING CRUISE THE NUMBER TWO ENGINE EXPERINCED A COMPRESSOR STALL FOLLOWED BY PARTIAL POWER REDUCION.  THE FLIGHT CREW SECURED THE ENGINE FOLLOWING COMPANY PROCEDURES.  THE FLIGHT CONTINUED TO HIK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE WHICH REVEALED COMPRESSOR DAMAGE.  THE ENGINE IS SCHEDULED TO BE REPLACED PRIOR TO THE AIRCRAFT RETURNING TO SERVICE.  DURING SHOP TEARDOWN REVEALED BROKEN BLADES ON THE TWELFTH STAGE HPC, WHICH CAUSED DAMAGE TO HPC STAGES TEN THRU SIXTEEN.  ALL DEFECTIVE COMPONENTS WILL BE REPLACED.
